Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Uniformly persistent semidynamical systems


Author: Alessandro Fonda
Journal: Proc. Amer. Math. Soc. 104 (1988), 111-116
MSC: Primary 34C35; Secondary 54H20, 58F25, 92A15
MathSciNet review: 958053
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition is given for a semidynamical system to be uniformly persistent. As a consequence some known results are improved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C35, 54H20, 58F25, 92A15

Retrieve articles in all journals with MSC: 34C35, 54H20, 58F25, 92A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0958053-2
PII: S 0002-9939(1988)0958053-2
Article copyright: © Copyright 1988 American Mathematical Society